Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 98, NWS Jackson, MS

February 22, 2013Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 22, 2013, 6:28 PM CST for Jones County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2013, 6:28 PM CST (00:28 UTC)
Expired
Feb 22, 2013, 7:00 PM CST
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WUUS54 KJAN 230028
SVRJAN
MSC067-230100-
/O.NEW.KJAN.SV.W.0098.130223T0028Z-130223T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST FRI FEB 22 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 700 PM CST

* AT 627 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE       
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE   
  HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF MOSELLE MOVING   
  EAST AT 50 MPH. QUARTER TO PING PONG BALL SIZE HAIL HAS OCCURRED   
  WITH THIS STORM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OVETT AND TUCKERS CROSSING BY 650 PM CST...
  MILL CREEK BY 655 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3151 8940 3170 8894 3166 8893 3150 8894
      3143 8923 3143 8940
TIME...MOT...LOC 0027Z 249DEG 42KT 3146 8933

$$

BK
1 follow-up statement
393 
WWUS54 KJAN 230046
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CST FRI FEB 22 2013

MSC067-230100-
/O.CON.KJAN.SV.W.0098.000000T0000Z-130223T0100Z/
JONES MS-
646 PM CST FRI FEB 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR SOUTHEASTERN JONES COUNTY...

AT 645 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES WEST OF OVETT MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OVETT AND TUCKERS CROSSING BY 650 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING QUARTER DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3147 8926 3157 8923 3170 8894 3166 8893
      3150 8894 3148 8904 3144 8924
TIME...MOT...LOC 0045Z 249DEG 42KT 3151 8913

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 4:30 PM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Feb 22, 4:30 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CST FRI FEB 22 2013

.DISCUSSION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE
BEEN DEVELOPING ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE REGION
SINCE LATE MORNING...WITH THE MOST CONCENTRATED ACTIVITY NOW
GRADUALLY SHIFTING NORTH OF I-20. WARM AIR ADVECTION REGIME AND
ISENTROPIC LIFT OVER THE TOP OF BAROCLINIC ZONE STALLED JUST SOUTH
OF THE COAST WILL CONTINUE OVER MOST OF THE REGION THROUGH
TONIGHT...AS LOW TO MID LEVEL FLOW RESPONDS TO A SERIES OF UPPER
DISTURBANCES PUSHING EAST FROM TX AND THE ARKLATEX. LAPSE RATES
ALOFT (6.0+ C/KM) AND CONVECTIVE LAYER BULK WIND SHEAR (40 TO 60
KTS) HAVE BEEN SUFFICIENT TO ALLOW ISOLATED ORGANIZED STORMS TO
PRODUCE HAIL RANGING FROM PEA TO QUARTER SIZE. THIS SITUATION IS
LIKELY TO CONTINUE FOR CENTRAL AND SOUTHERN ZONES WELL INTO THE
EVENING. FORTUNATELY...THIS CONVECTION IS DECIDEDLY ELEVATED ABOVE
THE SURFACE AND THUS SHOULD HAVE RELATIVELY LITTLE POTENTIAL FOR
DAMAGING WINDS AND NEGLIGIBLE POTENTIAL FOR TORNADOES. IT IS ALSO
FORTUNATE THAT THE RECIPE FOR LOCALLY HEAVY RAINFALL IS NOT QUITE AS
GOOD AS WAS THE CASE YESTERDAY. HOWEVER...PRECIPITABLE WATER VALUES
IN CENTRAL AND SOUTHERN ZONES RANGING FROM 1 TO 1.5 INCHES WILL
STILL BE ABLE TO FUEL HIT AND MISS TORRENTIAL DOWNPOURS WHICH COULD
BE A LITTLE TROUBLESOME IF FALLING IN LOCATIONS WHERE RAINFALL WAS
PARTICULARLY HEAVY YESTERDAY.

MOST OF THIS CURRENT BATCH OF SHOWERS AND STORMS SHOULD BE SHIFTING
OFF THE EAST GRADUALLY BETWEEN LATE TONIGHT AND TOMORROW MORNING.
HOWEVER...IT IS POSSIBLE THAT A FEW SHOWERS COULD LINGER THROUGHOUT
THE DAY TOMORROW IN SOUTHEAST PORTIONS OF MISSISSIPPI WHILE THE REST
OF THE REGION HAS A GOOD SHOT AT SEEING AT LEAST PARTIAL SUNSHINE
WITH HIGHS MAINLY IN THE 60S. DECENT CONDITIONS SHOULD PERSIST
SATURDAY NIGHT AND THROUGH MUCH OF THE DAY SUNDAY...ALTHOUGH
SATURDAY NIGHT WILL BE A LITTLE CHILLY AND CLOUDS WILL BE INCREASING
IN MOST LOCATIONS BY SUNDAY AFTERNOON.

IT NOW LOOKS AS THOUGH THIS BRIEF QUIET WINDOW WILL BE SHORT-LIVED
AS A VERY POTENT UPPER LEVEL DISTURBANCE SWINGS EASTWARD FROM THE
SOUTHERN PLAINS AND BRINGS MORE SHOWERS AND STORMS BACK IN BY SUNDAY
NIGHT. MODEL AGREEMENT IS NOW MUCH BETTER THAT THIS POTENT
DISTURBANCE WILL SPUR LOW LEVEL CYCLOGENESIS JUST TO OUR NORTHWEST
LATE SUNDAY NIGHT THROUGH MONDAY...INSTIGATING MASSIVE ATMOSPHERIC
LIFT AND MOISTURE TRANSPORT ACROSS AT LEAST EASTERN PORTIONS OF THE
FORECAST AREA. IMPRESSIVE DYNAMICS WILL LIKELY ENSURE ANY
INSTABILITY IS QUICKLY UTILIZED IN THE PRODUCTION OF THUNDERSTORMS
BEFORE HAVING A CHANCE TO BUILD TO HIGH LEVELS. THIS FACT SHOULD
KEEP THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER DOWN...BUT SOME
SEVERE WEATHER IS DEFINITELY POSSIBLE WITH A TORNADO OR TWO NOT OUT
OF THE QUESTION (ESPECIALLY IN PORTIONS OF EASTERN AND SOUTHEASTERN
MISSISSIPPI). THE LOCALLY HEAVY RAIN RISK WILL ALSO BE MOST-FOCUSED
IN THESE LATTER AREAS AND DEFINITELY IN LOCATIONS PICKING UP SEVERAL
INCHES OF PRECIPITATION BETWEEN YESTERDAY AND TODAY. BECAUSE OF THE
INCREASED MODEL AGREEMENT TOWARD THE IMPACTFUL SIDE OF THE SPECTRUM
WE HAVE STARTED HIGHLIGHTING THIS SYSTEM IN THE HWO.

&&

.PREV DISCUSSION... /ISSUED 410 AM CST FRI FEB 22 2013/

LONG TERM...TUESDAY THROUGH NEXT FRIDAY...REGARDLESS OF WHAT HAPPENS
AT THE BEGINNING OF THE UPCOMING WORK WEEK...A DRY-OUT IS EXPECTED
BY LATE TUESDAY WITH YET ANOTHER UPPER LEVEL DISTURBANCE BRINGING
RAIN CHANCES TO THE REGION LATE WEDNESDAY NIGHT INTO EARLY THURSDAY
MORNING.  THEN FOR THE REMAINDER OF THE FORECAST PERIOD...THURSDAY
AFTERNOON INTO FRIDAY...HIGH PRESSURE WILL BUILD INTO THE REGION
FROM THE WEST KEEPING A COOL DRY AIRMASS IN PLACE AS WE HEAD INTO
NEXT WEEKEND. /19/

&&

.AVIATION...MID AND HIGH LEVEL CLOUDS WERE NOTED ON SATELLITE OVER
OUR AREA LENDING TO MAINLY VFR CONDITIONS ACROSS THE NORTH AND
CENTRAL REGIONS. MVFR CEILINGS LOOK TO PREVAIL ACROSS THE SOUTH AS
SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED WILL CONTINUE THROUGH
THE AFTERNOON AND INTO THE EVENING. NORTHERLY WINDS ARE EXPECTED
THROUGH TONIGHT. /27/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  64  36  69 /  77  16   3   8
MERIDIAN      49  65  35  70 /  88  25   4   7
VICKSBURG     43  61  34  67 /  65  10   2   8
HATTIESBURG   53  68  42  70 /  81  31   5  13
NATCHEZ       45  61  38  67 /  66  15   2  12
GREENVILLE    38  54  34  63 /  21   8   1   3
GREENWOOD     40  60  33  67 /  48   9   2   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/19/27
Hazardous weather outlook, Feb 22, 3:00 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CST FRI FEB 22 2013

LAZ024>026-MSZ043>066-072>074-231930-
CATAHOULA-TENSAS-CONCORDIA-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
300 PM CST FRI FEB 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA
AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A WEATHER
DISTURBANCE MOVES EAST ALONG THE GULF COAST. ALTHOUGH HIGH LEVELS
OF WIND SHEAR ARE ANTICIPATED...INSTABILITY WILL REMAIN WEAK
ENOUGH TO KEEP THE RISK OF SEVERE WEATHER LOW. THE MOST INTENSE
STORMS ARE EXPECTED TO BE CAPABLE OF PRODUCING DIME TO NICKEL SIZED
HAIL...ALTHOUGH A FEW QUARTER SIZED HAIL STONES ARE POSSIBLE.
DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE ARKLAMISS MONDAY.
STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL COULD ACCOMPANY
THIS SYSTEM...BUT THERE IS STILL SOME UNCERTAINTY REGARDING
INSTABILITY AND MOISTURE RETURN. ALL INTERESTS SHOULD KEEP UP TO
DATE ON THE LATEST FORECASTS REGARDING THIS WEATHER EVENT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>042-231930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
300 PM CST FRI FEB 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE ARKLAMISS MONDAY.
STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL COULD ACCOMPANY
THIS SYSTEM...BUT THERE IS STILL SOME UNCERTAINTY REGARDING
INSTABILITY AND MOISTURE RETURN. ALL INTERESTS SHOULD KEEP UP TO
DATE ON THE LATEST FORECASTS REGARDING THIS WEATHER EVENT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Local storm report, Feb 22, 3:58 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CST FRI FEB 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          3 NNE FERRIDAY          31.68N 91.54W
02/21/2013  F1               CONCORDIA          LA   NWS STORM SURVEY

            NWS STORM SURVEY FOUND AN EF1 TORNADO WITH MAXIMUM WINDS
            OF 90MPH...MAXIMUM WIDTH OF 75YDS AND PATH LENGTH OF 2.5
            MILES. THE TORNADO TOUCHED DOWN NEAR HIGHWAY 65 WHERE A
            ROOF WAS TORN OFF A MOBILE HOME AND AN 18 WHEELER REAR
            TRAILER WAS TURNED OVER. THE TORNADO CONTINUED EAST AND
            CAUSED ROOF DAMAGE TO A BRICK HOUSE. THE TORNADO
            CONTINUED TO TRAXLER ROAD WHERE ROOF DAMAGE OCCURRED TO A
            HOME. A SHED WAS DESTROYED AND ANOTHER SHED WAS FLIPPED.
            A TRUCK AND TRAILER WAS PUSHED AROUND 15 FEET.

&&

DCOX
Local storm report, Feb 22, 4:35 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CST FRI FEB 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             2 NW ROXIE              31.53N 91.09W
02/22/2013  E1.00 INCH       FRANKLIN           MS   PUBLIC

&&

CME
Local storm report, Feb 22, 5:06 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CST FRI FEB 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TORNADO          4 NNE SOCIETY HILL      31.45N 89.86W
02/21/2013  F2               JEFFERSON DAVIS    MS   NWS STORM SURVEY

            THE TORNADO STARTED ALONG SMITH LANE AND MOVED NE...THE
            TORNADO PEAKED AS IT MOVED ALONG GREEN CREEK RD AND
            CARSON-BUNKER HILL RD. TWO WELL BUILT FRAME HOMES WERE
            HEAVILY DAMAGED...POWER POLES SNAPPED AND A WELL BUILT
            FARM BUILDING WAS DESTROYED. SEVERAL OTHER HOMES AND
            BUILDINGS SUSTAINED MINOR OR MODERATE DAMAGE. THE TORNADO
            DISSIPATED BEFORE IT REACHED HWY 42 WEST OF BASSFIELD.
            MANY TREES WERE SNAPPED OR UPROOTED ALONG THE PATH. PATH
            LENGHT WAS 6.3 MI...400 YDS WIDE.

1100 PM     TORNADO          5 SSW COLLINS           31.57N 89.59W
02/21/2013  F0               COVINGTON          MS   NWS STORM SURVEY

            THIS BRIEF TORNADO MOVED ALONG MCDONALD CHAPEL RD...A
            CHICKEN HOUSE HAD PART OF THE ROOF TORN OFF...A MOBILE
            HOME HAD SOME SKIRTING BLOWN OUT AND SEVERAL TREES WERE
            SNAPPED AS WELL. PATH LENGTH WAS 1 MI...75 YDS WIDE.

&&

CME
Local storm report, Feb 22, 5:57 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CST FRI FEB 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             1 N KOKOMO              31.21N 90.00W
02/22/2013  E0.75 INCH       MARION             MS   PUBLIC

&&

CME
Special weather statement, Feb 22, 6:18 PM CST, 10 minutes before
MSZ055-064-230040-
SIMPSON MS-JEFFERSON DAVIS MS-
618 PM CST FRI FEB 22 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CST FRI FEB 22 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO PENNY SIZE HAIL
WAS LOCATED 8 MILES SOUTHWEST OF SANATORIUM AT 618 PM CST...MOVING
NORTHEAST AT 50 MPH.

PEOPLE IN EXTREME NORTH CENTRAL JEFFERSON DAVIS AND EASTERN SIMPSON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3178 8994 3205 8968 3204 8967 3204 8966
      3185 8966 3177 8979
TIME...MOT...LOC 0018Z 228DEG 45KT 3184 8980

CME
Local storm report, Feb 22, 6:20 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CST FRI FEB 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             SUMRALL                 31.42N 89.55W
02/22/2013  E1.00 INCH       LAMAR              MS   BROADCAST MEDIA

            REPORTS OF DIME TO QUARTER SIZE HAIL IN SUMRALL.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:02 PM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar28 min
Feb 22, 6:18 PM CSTSpecial Weather StatementJANSimpson22 min
Feb 22, 7:44 PM CSTRiver Flood WarningJANSimpson39 hr
Feb 22, 8:11 PM CSTSpecial Weather StatementJANCovington29 min
Feb 22, 8:49 PM CSTSpecial Weather StatementJANCopiah31 min
Feb 22, 9:20 PM CSTSpecial Weather StatementJANCovington, Jefferson Davis30 min
Feb 22, 9:39 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith66 min
Feb 22, 10:10 PM CSTSpecial Weather StatementJANForrest30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.